On the stable hole solutions in the complex Ginzburg-Landau equation

Orazio Descalzi*, Gustavo Düring, Enrique Tirapegui

*Corresponding author for this work

Research output: Contribution to journalConference articlepeer-review

6 Scopus citations


We show numerically that the one-dimensional quintic complex Ginzburg-Landau equation admits four different types of stable hole solutions. We present a simple analytic method which permits to calculate the region of existence and approximate shape of stable hole solutions in this equation. The analytic results are in good agreement with numerical simulations.

Original languageEnglish
Pages (from-to)66-71
Number of pages6
JournalPhysica A: Statistical Mechanics and its Applications
Issue number1
StatePublished - 1 Oct 2005
EventNonequilibrium Statistical Mechanics and Nonlinear Physics (MEDYFINOL'04) -
Duration: 2 Dec 20044 Dec 2004


  • Ginzburg-Landau equation
  • Stable hole solutions


Dive into the research topics of 'On the stable hole solutions in the complex Ginzburg-Landau equation'. Together they form a unique fingerprint.

Cite this